# SDR DL757960575

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Departed Acft
- Location: Fwd Lav Service
- Component: 114N3002120
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FORWARD LAV SERVICE DOOR RIPPED OFF IN-FLIGHT, CONTACTED AND WENT THROUGH NR 6 SLAT.  HOLE APPROX 10 INCHES BY 20 INCHES.  REPLACED NR 6 L/E SLAT AND INSTALLED NEW LAV SERVICE PANEL.
